# SDR SIMA200902804

- Difficulty date: January 25, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 25,741 hours, 21,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cup
- Part number: 14525599001
- Condition: Corroded
- Location: Toilet Discharge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE TOILET DISCHARGE CUP WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED DISCHARGE CUP.  POSITIONED NEW DISCHARGE CUP, DRILLED HOLES, CLEANED, ALODINED AND PRIMED.  REPAIR DONE IAW EMB SRM (SRM EMB145/1142 REV 40) CHAPTERS 51-20-01, 51-20-03 AND 51-40-02. AIRCRAFT RETURNED TO SERVICE.
